Latuda is marketed as a treatment for bipolar depression, but they don’t tell you that it prevents depression by placing you into a constant manic or mixed state. I had to stop taking it last week because I had been manic for about three weeks.
The withdrawal symptoms of Latuda are significant and apparently long-lasting. I got more sleep last night, but I’m still waking up in the middle of the night for extended periods. In addition, my brain is still restless even though my body is tired. I sat all day yesterday and fidgeted because I wanted to do something, but I didn’t know what to do and I couldn’t concentrate on anything. Finally, the akathisia effects continue; the “twitchyness” is still causing me to blink my eyes and tap on things with my fingers repeatedly and shake my feet almost constantly. I’m hoping these symptoms will decrease this week.
Several years ago I had bad luck coming off a high dose of Effexor, but those effects were completely different: auditory hallucinations, nausea, and dizziness. I’m not having any of those now.